# SDR SWIA200820383

- Difficulty date: November 7, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 23,160 hours, 32,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 5734 - AFTER POWER REDUCTION IN DESCENT, AIRCRAFT FILLED WITH SMOKE.  SMOKE LIGHT ON MAP ASSOCIATED WITH LAV DETECTOR.  INSPECTED RT AND LT ENGINES, RT AND LT PACKS, APU, NO DEFECTS FOUND.  RAN ENGS AND APU IN MULTIPLE BLEED CONFIGURATIONS, COULD NOT DUPLICATE.
